Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 489495, 10 pages
http://dx.doi.org/10.1155/2014/489495
Research Article

A Procedure to Construct Exact Solutions of Nonlinear Fractional Differential Equations

1Department of Management Information Systems, School of Applied Sciences, Dumlupinar University, 43100 Kutahya, Turkey
2Department of Mathematics Education, Education Faculty, Yildiz Technical University, 34220 Istanbul, Turkey

Received 2 October 2013; Accepted 11 December 2013; Published 10 March 2014

Academic Editors: A. Kılıçman, S. S. Ray, and A. Secer

Copyright © 2014 Özkan Güner and Adem C. Cevikel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Özkan Güner and Adem C. Cevikel, “A Procedure to Construct Exact Solutions of Nonlinear Fractional Differential Equations,” The Scientific World Journal, vol. 2014, Article ID 489495, 10 pages, 2014. https://doi.org/10.1155/2014/489495.